# SDR AALA20091105DFW11

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 25,929 hours, 10,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT MARKER FORWARD OF THE RIGHT OVERWING EXIT HATCH HAS A CRACKED LENS.  REPLACED THE EXIT MARKER LIGHT ASSEMBLY.
